# SDR AWXA0000623

- Difficulty date: September 6, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 33 hours, 17 cycles
- System (JASC): 2213 · Flight Controller
- Part: Computer
- Part number: B546CCM0104
- Part serial: 6934
- Condition: Failed
- Location: E/E Bay
- Part time: 33 hours, 17 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, FLIGHT MGT AND GUIDANCE COMPUTER FAIL (FMGC).  REMOVED AND REPLACED FMGC, OPS CHECK GOOD.
